# SDR QXEA0201276

- Difficulty date: August 24, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 7,172 hours, 10,216 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SKIN DENT DAMAGE BETWEEN FRAME NR 3, FRONT SPAR AND STRINGERS 28S-28P IN THE VERTICAL STABILIZER.  REPAIRED IAW HORIZON AIR EA 2-55-69 -A-.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
